# SDR SCNA20250609203

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 31,162 hours, 10,180 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 95838, NR00003: DURING LAYOVER FOUND EMERGENCY PLACARD  "PUSH " AND "PULL " AT F/O R2 WINDOW ILLEGIBLE	 - RESOLUTION: REPLACED 2 EACH PLACARDS REF 20-10-14
